Face Tingling From Topamax?
I have been taking topamax for months now. I have benn getting this tingling feeling under my eyes and the top of my head. Has anyone else had this???
Soleil1 - Unfortunately, yes. This is just one of the unfortunate side effects of the medication. You might also get/notice numbness/tingling/pins and needles feeling in the hands/feet/fingers and toes. Hope this helps and hope it doesn't become to bothersome for you.
Tranquilm - I had this on 400mg. In my face and on scalp. I found it intolerable. Not enough blood flow to that area is not acceptable to me. I had chest pains and was down in the bed and totally unable to function at that point. I lowered it to 200mg immediately. I have stopped taking Topomax. Now I want to make people aware of how dangerous it is after learning the facts for myself. I hope this works out for you.
Jacdesha - I was on Topamax to help control my seizures for about 4 months. I hated this medication. I could not focus; I was dizzy all the time and could not concentrate. I wanted to sleep all the time. I experienced tingling in my legs and feet at first but then developed severe pain in my ovaries. I never experienced this much pain with menstrual cycles, as a matter of fact I had a nova sure procedure done about 7 years ago and did not have any more periods. After taking Topamax, I started experiencing the worst pain I had ever felt in my life in my ovaries. The pain was so excruciating that the final result would be a trip to the local emergency room. I spoke to my gynecologist about the increasing pain. She examined me and said she could not find my left ovary. After several procedures, she decided that I should have a hysterectomy. She performed the laparoscopic hysterectomy. When I saw the pictures, I could not believe what I saw. My left ovary was plastered to my uterus and my right ovary was in an abnormal shape. Now I wonder if it is the side affect from Topamax and if so, I would like to be compensated for my pain and suffering. I also found out I have a mass on my liver which was not there before Topamax. Is there anyone with the same issue and has consulted and attorney?
Dboots - A high % of population is getting odd symptoms of tingling sensations that is being blamed on meds. What if it isn't just the meds? Could something else in our environments be already interferring with our bodies signalling process's and the meds just opened a door of perception of awareness, making us in some way, hypersensitive to the cell signalling activatation/inactivation???? Were you, by any chance, before you stared taking the med, previously experiencing on and off heart racing or instead fatigue type symptoms?? Any odd red spots on your chest, back, or upper arms or shoulders??? Any itching or episodes of dizziness before you started taking the med?? Trouble sleeping or the opposite of unusally sleepiness or tiredness you couldn't shake some days??? Fullness in the ears and/or ringing in the ears???